| Model Number |
01.29.232H |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 july 2025 mectacer 01.29.232h mectacer head biolox option 12/14 ø 36 (k131518) lot.2429403: 30 items manufactured and released on 06-nov-2024.Expiration date: 2029-10-22.No anomalies found related to the problem.To date, 25 items of the same lot have been sold with a similar reported event during the period of review.Additional component involved and revised: batch review performed on 31 july 2025.Liner: mpact 01.32.3644hc10a face chang 10° pe hc liner ø36/e (k183582) lot.2344524: (b)(4) items manufactured and released on 21-dec-2023.Expiration date: 2028-12-09.No anomalies found related to the problem.To date, 12 items of the same lot have been sold with a similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2018.On (b)(6) 2025, the patient came in reporting pain and instability due to a leg length discrepancy and lack of offset.The surgeon revised the head and liner and the surgery was completed successfully.Presently, on (b)(6) 2025, the patient presented to er with a dislocation of the head from the liner and the cause is unknown.The surgeon revised the medacta head to a new medacta cocr head and revised the medacta liner to a stryker semi-constrained liner to prevent future dislocation.The surgery was completed successfully.